# SDR RAIA201805160001

- Difficulty date: May 16, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Binding
- Location: Elevator
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BINDING FOUND IN ELEVATOR TRAVEL DURING FLT CONTROL TEST. PERFORMED DETAILED VISUAL INSPECTION OF ELEVATOR CABLES. NO DEFECTS NOTED. R&R ACCESS DOOR 123B. R&R FLIGHT DECK FLOOR PANELS 223316R, 241DF. OPENED AND CLOSED ACCESS DOORS 272DR, 312AR. PERFORMED VISUAL INSPECTION OF CABLES, PULLEYS, AND BELL CRANKS. MNO DEFECTS OR ABNORMALITIES NOTED.
